RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB
Общая информация
Последний выпуск
Архив
Импакт-фактор

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Bul. Acad. Ştiinţe Repub. Mold. Mat.:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Bul. Acad. Ştiinţe Repub. Mold. Mat., 2006, номер 1, страницы 3–14 (Mi basm79)  

Эта публикация цитируется в 2 научных статьях (всего в 2 статьях)

Research articles

Properties of one-sided ideals of topological rings

V. I. Arnautov

Institute of Mathematics and Computer Science, Academy of Sciences of Moldova, Chisinau, Moldova

Аннотация: A continuous ring isomorphism $\nu\colon(R,\tau)\to(\widehat{R},\widehat{\tau})$ is said to be semitopological from the left (right) in the class $\mathfrak R$ provided $(R,\tau)$ is a left ideal (right ideal, ideal) of a topological ring $(\widetilde{R},\widetilde{\tau})\in\mathfrak R$ and $\nu=\widetilde{\nu}|_R$ for a topological homomorphism $\widetilde{\nu}\colon(\widetilde{R},\widetilde{\tau})\to(\widehat{R},\widehat{\tau})$. The article contains several criteria for a continuous homomorphism to be semi-topological from the left (right).

Ключевые слова и фразы: Topological ring, fundamental system of neighbourhoods of zero, continuous homomorphism, topological homomorphism, semi-topological homomorphism.

Полный текст: PDF файл (130 kB)
Список литературы: PDF файл   HTML файл

Реферативные базы данных:
MSC: 16W80
Поступила в редакцию: 05.03.2006
Язык публикации: английский

Образец цитирования: V. I. Arnautov, “Properties of one-sided ideals of topological rings”, Bul. Acad. Ştiinţe Repub. Mold. Mat., 2006, no. 1, 3–14

Цитирование в формате AMSBIB
\RBibitem{Arn06}
\by V.~I.~Arnautov
\paper Properties of one-sided ideals of topological rings
\jour Bul. Acad. \c Stiin\c te Repub. Mold. Mat.
\yr 2006
\issue 1
\pages 3--14
\mathnet{http://mi.mathnet.ru/basm79}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2247466}
\zmath{https://zbmath.org/?q=an:1138.16019}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/basm79
  • http://mi.mathnet.ru/rus/basm/y2006/i1/p3

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    Эта публикация цитируется в следующих статьяx:
    1. V. I. Arnautov, “Properties of accessible subrings of topological rings when taking quotient rings”, Bul. Acad. Ştiinţe Repub. Mold. Mat., 2007, no. 2, 4–18  mathnet  mathscinet  zmath
    2. Piniella P., “Existence of Non-Trivial Complex Unit Neighborhoods”, Carpathian J. Math., 33:1 (2017), 107–114  mathscinet  zmath  isi
  • Buletinul Academiei de Ştiinţe a Republicii Moldova. Matematica
    Просмотров:
    Эта страница:169
    Полный текст:47
    Литература:38
    Первая стр.:2
     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2020